# SDR REXA2021080600547

- Difficulty date: July 21, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: SH670338445
- Condition: Nicked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY SURROUND LOCK/LATCH RECEIVERS HAVE SMALL KNICKS FROM LATCHES JC: 900-500-810-306 - BLENDED OUT DAMAGE ON LATCH RECEIVERS OF CENTER BAGGAGE BAY SURROUND LOCK IAW CRJ 900 SRM 51-12-00 AND CHECKED LIMITS FOUND TO BE WITHIN LIMITS IAW CRJ 900 SRM 53-31-23. TREATED,PRIMED, AND APPLIED TOP COAT IAW CRJ 900 SRM 51-21-11, 21-25-06 AND 51-25-16
